# SDR SWAA2015092544294

- Difficulty date: September 3, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 57,267 hours, 33,402 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: BC1518
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, 3RD RIB VERTICAL STIFFENER, CRACKED AT STAB STATION 129.5. AT LOWER END.  R & R STIFFENER IAW SRM.
